Texas, 2011Wildfire in Texas, July 16, 2011
July 16, 2011 · NWS FWD · 1 event in 1 county or zone
A 5-acre grass fire in Robertson County destroyed 3 abandoned structures and damaged 1 other structure. Very hot and dry conditions this month resulted in elevated fire danger.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A 5-acre grass fire in Robertson County destroyed 3 abandoned structures and damaged 1 other structure. Very hot and dry conditions this month resulted in elevated fire danger.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 16, 1:52 PM CST, 8 minutes earlier.
Area forecast discussion, Jul 16, 1:52 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT SAT JUL 16 2011
.DISCUSSION...
PERSISTENCE WILL CONTINUE ON THIS FORECAST PACKAGE...AS THE UPPER
LEVEL HIGH CENTER ANCHORED OVER THE KANSAS/OKLAHOMA BORDER TODAY
SLOWLY MIGRATES NORTH TOWARD THE CORN BELT OF IOWA AND NEBRASKA
THROUGH THE MIDDLE OF NEXT WEEK. NORTH TX WILL REMAIN ON CUSP OF
DEEPER EASTERLY FLOW ALOFT REGIME DURING THIS TIME WITH RICHEST
MOISTURE WITH PWATS GREATER THAN 2.00 GENERALLY ACROSS THE
SOUTHEAST HALF OF THE REGION. THIS WILL CONTINUE THE MAINLY
DIURNAL TREND OF BEST RAIN CHANCES ACROSS THE EAST AND SOUTH WITH
THESE AREAS BEING MOIST ENOUGH WITH RESIDUAL INSTABILITY FOR A
SHOWER OR TWO DURING THE OVERNIGHT HOURS. ACTIVITY WILL BE MUCH
MORE ISOLATED TO THE NORTH AND WEST...BUT EITHER WAY IT WILL BE
VERY HIT AND MISS REGARDLESS.
THE HEAT ADVISORY HAS BEEN EXTENDED TO INCLUDE SOUTHEAST COUNTIES
THROUGH 8 PM SUNDAY EVENING...WHILE THE COLORADO RIVER VALLEY AND
FAR SOUTHWEST COUNTIES WILL BE ALLOWED TO EXPIRE AT 8 THIS
EVENING. THIS IS DUE TO A LITTLE BETTER MIXING OF SURFACE DEW
POINTS ACROSS THE SOUTHWEST AND ALSO SLIGHTLY LOWER DAYTIME HIGH
TEMPERATURES. STILL...THE MID-SUMMER HEAT WILL CONTINUE.
THE UPPER HIGH WILL BEGIN EXPANDING FURTHER SOUTH AND EAST THE
LATTER HALF OF THIS COMING WEEK...GENERALLY SHUNTING THE MORE
EASTERLY MID LEVEL FETCH OF MOISTURE TOWARD SOUTH TX WHICH IS
MORE TYPICAL FOR THIS TIME OF YEAR. IN THE MEANTIME...THE
OPPRESSIVE HEAT WILL CONTINUE.
05/
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 81 101 81 100 80 / 10 20 10 20 20
WACO, TX 80 101 79 102 78 / 20 20 10 30 20
PARIS, TX 77 98 76 98 76 / 10 20 20 20 20
DENTON, TX 79 100 79 100 77 / 10 10 10 20 10
MCKINNEY, TX 76 99 77 99 77 / 10 20 10 20 20
DALLAS, TX 82 100 83 100 81 / 10 20 10 20 20
TERRELL, TX 77 100 78 99 77 / 20 20 20 30 20
CORSICANA, TX 78 100 79 99 77 / 20 30 20 30 20
TEMPLE, TX 77 100 77 100 76 / 20 20 10 30 20
MINERAL WELLS, TX 77 103 77 104 78 / 10 10 10 10 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR TXZ091>095-100>107-
115>123-131>135-144>148-159>162-174-175.
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ129-130-141-143-
157-158.
&&
05/
Hazardous weather outlook, Jul 16, 1:55 PM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT SAT JUL 16 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
255 PM CDT SAT JUL 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TONIGHT.
A HEAT ADVISORY REMAINS IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH
SUNDAY EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS
MUCH OF NORTH TEXAS EACH DAY SUNDAY THROUGH WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DUNN
Wildfire, Robertson
- When
- July 16, 2:00 PM CST to 8:00 PM CST
- Where
- Robertson forecast zone
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
A grass fire near Pump Station Road and Highway 79 burned 5 acres. The fire destroyed 3 abandoned structures and damaged 1 other structure.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in North Dakota, July 16 to 19, 2011$700,000 · 36 events
- Flash Flooding and Heavy Rain in Minnesota, July 16, 2011$1.0 million · 4 events
- Tornadoes and Flash Flood in North Dakota, July 16 to 17, 2011$140,000 · EF1 · 8 events
- Tornadoes and Flash Flooding in North Dakota, July 16 to 17, 2011$103,000 · EF1 · 10 events
- Flash Flood in Mississippi, July 16, 2011$100,000 · 1 event
- Tornado and Flash Flooding in Minnesota, July 16 to 17, 2011$17,000 · EF0 · 14 events
- Excessive Heat in Nebraska, July 16 to 20, 201117 events
- Excessive Heat in Minnesota, July 16 to 20, 201115 events
- Excessive Heat in North Dakota, July 16 to 20, 201111 events
- Hail and Damaging Winds in Montana, July 16, 20111.75 in hail · 9 events
- Heat in Wisconsin, July 16 to 20, 20118 events
- Flood and Heavy Rain in Wisconsin, July 16, 2011$13,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332134.